# SDR FDEA201010144062

- Difficulty date: October 14, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N456FE
- Make and model: Airbus A310-222
- Aircraft serial: 318
- Aircraft time: 35,828 hours, 15,856 cycles
- Engine: Pwa JT9D7R4E1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A536116402000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y954 FOUND CORRODED BTW FR18 & FR19.  SEAT TRACK REPLACED BY A NEW ONE.
